MAUDE Adverse Event Report: TISSUE SCIENCE LABORATORIES MESH TSL - PERMACOL¿; MESH, SURGICAL

TISSUE SCIENCE LABORATORIES MESH TSL - PERMACOL¿; MESH, SURGICAL
Model Number P101010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Diarrhea (1811); Incontinence (1928); Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Discomfort (2330); Injury (2348); Prolapse (2475); Blood Loss (2597); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of pelvic relaxation and large rectocele.It was reported that after implant, the patient experienced recurrent urinary tract infections, incontinence, dyspareunia, cystocele, prolapse, vagina has dropped further, pelvic floor dysfunction, right flank pain, watery diarrhea, urinary retention, decreased libido, menopausal symptoms, vaginal discomfort, vaginal bleeding and vaginal atrophy.Post-operative patient treatment included additional surgery.

Brand Name
MESH TSL - PERMACOL¿
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
TISSUE SCIENCE LABORATORIES
victoria house, victoria road
aldershot, hampshire GU11 1EJ
GB  GU11 1EJ
MDR Report Key8848616
Report Number9617613-2019-00131
Device Sequence Number18886195
Product Code FTM
UDI-Device Identifier10884523000108
UDI-Public10884523000108
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2011
Device Model NumberP101010
Device Catalogue NumberP101010
Device Lot Number07B11-9
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight59